Subnormal structure of the general linear groups over Banach algebras

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

Let GLnA be the group of invertible matrices over a ring A and EnA the subgroup generated by elementary matrices. In previous papers, the author described all subgroups of GLnA, n≥3, normalized by EnA for a few classes of rings A including all Banach algebras A with 1 (in the case n=2, the situation is more complicated). The present paper extends this to a wider class of rings. However, the main goal is to give a complete description of all subnormal subgroups of EnA for this class of rings including all Banach algebras A with 1.

Original languageEnglish (US)
Pages (from-to)187-195
Number of pages9
JournalJournal of Pure and Applied Algebra
Volume52
Issue number1-2
DOIs
StatePublished - May 1988

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Subnormal structure of the general linear groups over Banach algebras'. Together they form a unique fingerprint.

  • Cite this